×

Found 1,498 Documents (Results 1–100)

100
MathJax

The Yang-Mills heat equation with finite action in three dimensions. (English) Zbl 1482.35001

Memoirs of the American Mathematical Society 1349. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5053-3/pbk; 978-1-4704-7015-9/ebook). v, 111 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Optimal states of distributed exploited populations with periodic impulse harvesting. (English. Russian original) Zbl 1482.35265

Proc. Steklov Inst. Math. 315, Suppl. 1, S81-S88 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 99-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions for a fourth order parabolic equation with gradient nonlinearity via the Galerkin method. (English) Zbl 1473.35051

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 247-271 (2021).
MSC:  35B40 35K35 35K58
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a semilinear heat equation via a quasi scale invariance. (English) Zbl 1473.35341

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 79-101 (2021).
MSC:  35K58 35K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software